Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pregnant. Getting bad taste in mouth. Taking megapen. Getting burning sensation in chest. Worried

Hi, I have a bad taste and odour feeling in my throat and some times thats passing through mouth and nose . I am 5 months pregnant. Doctor suggested me to take Megapen 500 and Bamocide forte. I took them last night and I suffered from severe burning sensation in the middle of the cest and shoulder(hands) pain. Is his due to the tablets I have taken?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of peptic ulcer disease with decreased gastrointestinal motility and reflux of acid in food pipe.
Megapen contains Amoxycillin and its an antibiotic and will not help in your case if it is used alone.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for complete blood count, thyroid profile, blood sugar, serum electrolytes.
You should also go for urea breathe test for H. pylori bacteria' a culprit agent for peptic ulcer disease.
Your condition also need endoscopy but with history of pregnancy, this can be avoided.
Meanwhile, you should take proton pump inhibitors along with prokinetics.
You should avoid tomatoes, citrus fruits. tea, coffee, oily and spicy food.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor